×

zbMATH — the first resource for mathematics

La topologie du type Sazonov pour les Banach et les supports hilbertiens. (French) Zbl 0369.28006

MSC:
28C20 Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.)
60B05 Probability measures on topological spaces
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] Sazonov V.V. , Une remarque sur les fonctionnelles caractéristiques . Teoria verojatnostei i primenenia 3 , N 2 ( 1958 ) (en russe).
[2] Sazonov V.V. , Dissertation candidate , Moscou , 1961 (en russe) [3] Sudakov V.N. , Dissertation candidate , Leningrad , 1962 (en russe).
[3] Sudakov V.N. , Versik A.M. , Les questions topologiques de la théorie de la mesure dans les espaces linéaires , Uspekhi Mat. Nauk , 17 , N 4 ( 1962 ), 217 - 219 (en russe).
[4] Sudakov V.N. , Veršik A.M. , Les mesures de probabilité dans les espaces de dimension infinie . Zapiski Nauch Seminarov LOMI , Vol. 12 ( 1969 ), 7 - 67 (en russe). MR 255761 | Zbl 0248.60007 · Zbl 0248.60007
[5] Dudley R.M. , Random linear functionals . Trans. Amer. Math. Soc. 136 ( 1969 ) 1 - 24 . MR 264726 | Zbl 0186.21301 · Zbl 0186.21301 · doi:10.2307/1994697
[6] Dudley R.M. , Feldman J. , Le Cam L. , On seminorms and probabilities, and abstract Wiener spaces . Ann. of Math. 93 ( 1971 ), 390 - 408 . MR 279272 | Zbl 0193.44603 · Zbl 0193.44603 · doi:10.2307/1970780
[7] Mouchtari D. Kh. , Some general questions of the theory of probability measures in linear spaces , Teoria verojatnostei i primenenia XVIII , N 1 ( 1973 ) 66 - 77 (en russe). Zbl 0304.60003 · Zbl 0304.60003 · doi:10.1137/1118005
[8] Badrikian A. , Chevet S. , Mesures cylindriques, Espaces de Wiener et fonctions aléatoires gaussiennes , Lecture Notes in Mathematics n^\circ 379 ( 1974 ). MR 420760 | Zbl 0288.60009 · Zbl 0288.60009 · doi:10.1007/BFb0060493
[9] Mouchtari D. Kh. , Sur l’existence d’une topologie du type Sazonov sur un espace de Banach . Séminaire Maurey-Schwartz, 1975 -76, Ecole Polytechnique Exp . XVII . Numdam | Zbl 0356.28003 · Zbl 0356.28003 · numdam:SAF_1975-1976____A13_0 · eudml:109150
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.